# SDR AALA20111213DWH03

- Difficulty date: December 13, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 62,325 hours, 21,388 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR LOWER FORWARD VERTICAL STIFFENER IS CORRODED.  REMOVED AND REPLACED AFT PIT DOOR LOWER FWD VERTICAL STIFFENER PER SRM 51-40-02 AND BOEING DRAWING 146N6603.
